MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 25CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor due to meter results.Meter was returned - reported defect not reproduced on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-001: user had an inaccurate reference.Note: manufacturer contacted customer in a follow-up call on 15-nov-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from result obtained of 861 mg/dl; customer could not recall the date he obtained the result and result could not be confirmed in meter memory.The customer does not know his expected blood glucose test result range.The customer feels well and did not report any symptoms.Customer stated that due to the high results he had contacted the nurse on (b)(3) 2023 and went to see the doctor the following day.Customer did not receive any medical treatment and customer was advised to replace meter.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 07/31/2024; storage and open vial date were not disclosed.After reviewing the results with customer, customer was not concerned with any of the results in the meter and agreed the result he thought he saw did not exist in the meter.The meter memory was reviewed for previous test result history: result 1: 110 mg/dl, date: (b)(3) 2023, time: 6:32am, fasting; result 2: 114 mg/dl, date: (b)(3) 2023, time: 6:18am, fasting; result 3: 82 mg/dl, date: (b)(3) 2023, time: 6:03am, fasting; result 4: 63mg/dl, date: (b)(3) 2023, time: 3:54pm, fasting; result 5: 169 mg/dl, date: (b)(3) 2023, time:n/a, non-fasting pm.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18231111
Report Number1000113657-2023-00573
Device Sequence Number6202616
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model NumberSTRIP, TRUE METRIX 25CTMG/DL
Device Lot NumberZA5118S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2023
Distributor Facility Aware Date11/03/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown